# SDR 7AHR201407023062

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY INTERCOSTAL CORRODED BS 786 BETWEEN LONGERONS 29-30L.  R & R INTERCOSTAL IAW SRM 51-30-5 & 51-30-2.
